CSN Login
Members Online: 19

Taxol next

pamtriggs's picture
pamtriggs
Posts: 408
Joined: Sep 2000

Hi everyone

Went to oncologist last Thursday & marker levels & x-rays show not much response to the chemo I have just finished (6 cycles of Adriamycin) so its a new one (6 cycles of Taxol) this time starting either just before or just after Christmas. Must admit to being somewhat disappointed but hey it's onewards & upwards & a continuing fight to beat this recurrance. Keep praying for me girls. I need all the help I can get. Just when my hair was growing back again too. Now I will lose it all again.

Lots of love
Pam

lucy
Posts: 160
Joined: Nov 2000

Dear Pam - We are so glad to hear from you and also sorry to hear about you having to get more chemo. You are a very strong person and you WILL win this battle.....don't ever give up. You will definitely be kept in my prayers and I know that the Good Lord will see you through this.
Love, Lucy

bdean
Posts: 262
Joined: Feb 2001

Dear Pam:
You know you are always in my thoughts and prayers. You might not loose all of your hair this time. I have noticed this on several occasions with different ladies in the chemo lab. Many times when it is the second time around, their hair just thinned but not enough for them to worry about!! Maybe the same will happen to yours. Good luck with the Taxol - I had 7 cycles. I have to warn you that the bone pain in legs especially is no fun for about 3 to 5 days after each treatment. Heating pad or soaks in hot bath helped as much as anything. I know it is crummy when you already have bone pain - I know cause I had both, too. I pray it will work on your cancer as well as it did on mine, if God is willing; and I pray He is. God bless you and give you the strength you need to walk this path. I remember back in the Spring when you didn't think you would celebrate your birthday, but you did - so hang in there and keep the faith.
Love and hugs, Brenda

maud
Posts: 183
Joined: Nov 2001

Hi Pam,
This is my first time on this network as we just got our computer. I just wanted to tell you that Iam praying for you. I had to have four of the Taxol treatments and I was tired for a few days after it plus my legs and joints ached terrible. I know that it affects some of us different than others. Maybe you won't lose your hair this time. I have heard that sometimes it just thins out.
I colored mine because I had some gray but when I lost it it all came back gray,so I have just kept it like that. Remember you are in my prayers and I will keep you there.
God bless Love deb

shirlann
Posts: 235
Joined: Oct 2001

Hi, Pam, you can count on my prayers, next time is the charm! God bless you and keep you safe in His arms. Love, Shirley

debw
Posts: 109
Joined: Dec 2000

For sure will be praying for you. Keep us posted on how it goes. Love Debw

inkblot
Posts: 705
Joined: Jul 2001

Hi Pam:

Hang in there! You've got a great attitude
and it reflects a lot of strength. Try not
to put too much emphasis on losing your hair
again. You've got a heck of a lot more going
for you than your hair! Ha.

I'm awaiting my marker results. (I had my
first marker test yesterday during my first check up since completing treatment.) I wasn't really clued in about the markers but
my doctor said that sometimes, a person's
may be high and at a repeat test, they fall
back to normal. She also said that on the
other hand, they can be high and remain high,
and yet they can find no signs of a
recurrence or met in the body through PET scans, bones scans, etc.. They just have to
wait to see what happens...sort of when and if anything does. I think that may make me
very concerned, to have markers indicating
cancer but the experts unable to locate it.
Just have to hope my markers will be normal.

My thoughts are with you as you prepare for the Taxol. Try to build your system up well
with good nutrition and lots of rest in the interim! Just baby yourself while you wait...you deserve it.

Love, light and laughter,
Inkblot

pamtriggs's picture
pamtriggs
Posts: 408
Joined: Sep 2000

Thanks for your concern & thoughts along with everyone else who has posted. I really need the help I get here.
Regarding marker tests. I have has these ever since diagnosis of the recurrence and they have mirrored the state of the disease exactly. Oncologist says this is not always the case as you state but in mine it is a very good indication of disease spread or retreat. Also my pain levels seem to reflect the state of disease spread too & I am in much more pain than a few weeks ago so I am dreading the next lot of tests later this month. Will keep you all posted. AS for the hair loss - I will cope with that as before. Luckily everyone says really short grey hair suits me as I have an even shaped skull so no doubt I can live with bald if the Taxol works. Thanks again for your care & support.
Love Pam

cat1switzerland
Posts: 119
Joined: May 2001

Hi Pam,

I will keep you in my prayers. God will be with you all the way, and he will give you strength and courage to fight cancer, with the help of Taxol. Remember to just ASK Him for what you need : serenity, peace, strength... Often those who pray for others forget to ask God for the help they need themselves...

Take good care of yourself, you are a fighter , and all your friends are praying for you.

Big hugs,
Cathy

giovi
Posts: 2
Joined: Oct 2001

Dear Pam:

I had 4 cycles of Adriamycin, 36 radiotherapies and 4 cycles of Taxotere. I identify myself with you, because just when my hair was growing, it began to fall again (it was not like the first time, but was falling). My last chemo with Taxotere was in July 11, 2001.This December 6 it is going to be a year that I am using a wig. My hair is growing, but very very slowly. I hope that by Christmas I can throw away my wig.

Don't be dissappointed, because it is going to grow. I am going to pray for you.

Love,

Giovanna

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network